Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 52, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 19, 2012, 3:13 AM PDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2012, 3:13 AM PDT (10:13 UTC)
- Expired
- Apr 21, 2012, 2:32 AM PDT
- In force
- 47 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS76 KMTR 191013 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 313 AM PDT THU APR 19 2012 PZZ565-191815- /O.NEW.KMTR.SC.Y.0052.120419T1013Z-120420T0500Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 313 AM PDT THU APR 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS: NORTHWEST 10 TO 25 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
743 WHUS76 KMTR 192113 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 213 PM PDT THU APR 19 2012 PZZ575-200515- /O.EXB.KMTR.SC.Y.0052.000000T0000Z-120421T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 213 PM PDT THU APR 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH FRIDAY. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-200515- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-120421T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 213 PM PDT THU APR 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH FRIDAY. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
687 WHUS76 KMTR 200409 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 909 PM PDT THU APR 19 2012 PZZ560-201215- /O.EXB.KMTR.SC.Y.0052.120420T2200Z-120421T0700Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 909 PM PDT THU APR 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT PDT FRIDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201215- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-120421T0700Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 909 PM PDT THU APR 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KT THROUGH FRIDAY. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-201215- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-120421T0700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 909 PM PDT THU APR 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT. * WINDS: NORTHWEST 15 TO 25 KT THROUGH FRIDAY. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
013 WHUS76 KMTR 200959 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 259 AM PDT FRI APR 20 2012 PZZ570-201800- /O.EXB.KMTR.SC.Y.0052.120420T1000Z-120421T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 259 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-201800- /O.EXB.KMTR.SC.Y.0052.120420T1000Z-120421T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 259 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201800- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 259 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-201800- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 259 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-201800- /O.EXT.KMTR.SC.Y.0052.120420T2200Z-120421T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 259 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
351 WHUS76 KMTR 201539 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 839 AM PDT FRI APR 20 2012 PZZ570-202345- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 839 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-202345- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 839 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-202345- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 839 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-202345- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 839 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-202345- /O.CON.KMTR.SC.Y.0052.120420T2200Z-120421T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 839 AM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
365 WHUS76 KMTR 202111 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 211 PM PDT FRI APR 20 2012 PZZ545-210400- /O.EXB.KMTR.SC.Y.0052.120420T2111Z-120421T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 211 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-210400- /O.EXT.KMTR.SC.Y.0052.120420T2111Z-120421T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 211 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-210515- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 211 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-210515- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 211 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-210515- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 211 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-210515- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 211 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE FRIDAY NIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
347 WHUS76 KMTR 210405 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 905 PM PDT FRI APR 20 2012 PZZ545-560-210515- /O.EXP.KMTR.SC.Y.0052.000000T0000Z-120421T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- PIGEON POINT TO POINT PINOS TO 10 NM- 905 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-211000- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 905 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-211000- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 905 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-211000- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 905 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE TONIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-211000- /O.CON.KMTR.SC.Y.0052.000000T0000Z-120421T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 905 PM PDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST 15 TO 25 KT THROUGH LATE TONIGHT. STRONGEST WINDS SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
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
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:04 AM PDT, 9 minutes earlier.
Area forecast discussion, Apr 19, 3:04 AM PDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
304 AM PDT THU APR 19 2012
.DISCUSSION...AS OF 3:00 AM PDT THURSDAY...PATCHY CLOUDS ACROSS
THE CWA EARLY THIS MORNING WITH NO REPORTS OF ANY FOG TO THIS
POINT. A FEW OF THE DEW POINT DEPRESSIONS ARE NEAR ZERO SO FOR NOW
WILL LEAVE THE MENTION IN OF A LITTLE FOG -- HOWEVER IT WILL BE
PULLED AROUND 5 IF NOTHING HAS MATERIALIZED TO THAT POINT.
SPEAKING OF TEMPERATURES...THEY ARE RUNNING MOSTLY 2 TO 5 DEGREES
AHEAD OF YESTERDAY AND WITH PLENTY OF SUNSHINE TODAY PLUS
INCREASING HEIGHTS DUE TO A BUILDING RIDGE OF HIGH PRESSURE...WE
SHOULD END UP 3 TO 7 DEGREES WARMER THAN WEDNESDAY FOR MANY
INTERIOR SPOTS. AT THE COAST CLOUDS ARE EXPECTED TO BE MORE
STUBBORN WHICH COULD EVEN LEAD TO A DEGREE OR TWO OF COOLING
COMPARED TO YESTERDAY.
THE MORE SUBSTANTIAL WARM-UP IS STILL ON TRACK FOR FRI-SUN AS THE
SURFACE FLOW BECOME OFFSHORE WHILE THE RIDGE MOVES OVERHEAD. 850
TEMPS WILL WARM INTO THE 18-20C RANGE AND WITH PLENTY OF SUNSHINE
WE SHOULD SEE WIDESPREAD ABOVE NORMAL READINGS. IN FACT...THIS
WILL LIKELY BE THE WARMEST THREE DAY EVENT SINCE EITHER
SEPTEMBER OR OCTOBER OF LAST YEAR DEPENDING ON THE LOCATION.
LATEST GUIDANCE HAS SLIGHTLY INCREASED HIGHS AGAIN SO MADE A FEW
MINOR GRID ADJUSTMENTS. SATURDAY STILL LOOKS LIKE THE WARMEST DAY
FOR MOST SPOTS WITH MANY INTERIOR AREAS HITTING THE MID 80S TO
LOWER 90S. THE SETUP IS NOT PERFECT FOR THE HEAT TO GO ALL OF THE
WAY TO THE COAST...SO STILL FEEL THAT MANY HIGHWAY 1 SPOTS WILL BE
IN THE MID 60S TO MID 70S. BIG SUR AND SANTA CRUZ WILL BE THE
LIKELY EXCEPTIONS WITH UPPER 70S TO UPPER 80S DUE TO DOWNSLOPING.
EVEN WITH THE WARM TO LOCALLY HOT WEATHER...WE WILL BE SHORT OF
BREAKING MOST RECORDS. FEEL THAT 850 MB TEMPS WOULD NEED TO BE
CLOSER TO 24-26C FOR US TO SURPASS SO MANY RECORDS THAT ARE WELL
INTO THE 90S. OVERNIGHT LOWS WILL ALSO REMAIN ON THE WARM SIDE
ESPECIALLY OVER THE HILLS WHERE A FEW SPOTS WILL LIKELY NOT COOL
MUCH UNDER 70. SUNDAY IS TRICKY FOR HIGHS AS THE OFFSHORE COMPONENT
MAY GREATLY RELAX AND BE REPLACED BY A SOUTHERLY FLOW. IF THAT
VERIFIES IT WOULD DROP THE SANTA CRUZ AREA BY AS MUCH AS 20
DEGREES. DID NOT GO QUITE THAT FAR BUT DID TONE BACK THE HIGHS
BOTH AT THE COAST AND INLAND AS THE RIDGE STARTS TO PROGRESS TO
THE EAST.
COOLER WEATHER RETURNS FOR NEXT WORK WEEK AS A PACIFIC LONGWAVE
TROF MOVES INTO THE PAC NW WHILE THE RIDGE MOVES TO THE CENTRAL
CONUS. ALTHOUGH THE STORM TRACK WILL STAY TO OUR NORTH AT LEAST
THROUGH TUESDAY...DRIZZLE COULD IMPACT THE COAST MONDAY AND
TUESDAY MORNINGS. DECIDED TO ADD A CHANCE FOR RAIN ON WEDNESDAY AS
THE A SECOND STRONGER STORM DROPS INTO THE PACNW FROM THE GULF OF
ALASKA. RIGHT NOW ALMOST ALL OF THE RAIN IS FORECAST TO STAY
NORTH...HOWEVER WILL NEED TO KEEP AN EYE ON IT TO SEE IF IT STARTS
TRENDING MORE TO THE SOUTH.
&&
.AVIATION...AS OF 10:55 PM PDT WEDNESDAY...VFR CONDITIONS CONTINUE
OVER MOST TERMINALS WITH THE EXCEPTION OF SFO WHERE 600 FOOT CIGS
HAVE DEVELOPED OVER THE LAST HOUR. STRATUS HAS IN FACT MADE ITS
WAY BACK TO THE COAST THIS EVENING AND IS BEGINNING TO DEVELOP
OVER INLAND VALLEY AS I WRITE. SHALLOW CIGS ARE ANTICIPATED TO
DEVELOP OVER MONTEREY BAY AND SAN FRANCISCO BAY AREA TERMINALS
TONIGHT WITH AN EARLY CLEARING EXPECTED ONCE AGAIN THURSDAY
MORNING. LIGHT TO MODERATE ONSHORE FLOW WILL PERSIST THROUGH THE
FORECAST PERIOD.
VICINITY OF KSFO...IFR CIGS WILL CONTINUE TO FILL IN OVER THE SFO
BAY AFFECTING AREA TERMINALS AS WELL AS THE APPROACH. AN EARLY
CLEARING AROUND 16Z IS EXPECTED ONCE AGAIN THURSDAY MORNING. LIGHT
TO MODERATE WEST WINDS EXPECTED THROUGH PERIOD.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS THROUGH 09Z THIS
EVENING WITH MVFR CIGS AROUND 1000-1200 FEET ANTICIPATED TO
DEVELOP AROUND 09Z AND 10Z AT KMRY AND KSNS...RESPECTIVELY. EARLY
CLEARING AROUND 15Z IS EXPECTED ONCE AGAIN THURSDAY MORNING. LIGHT
TO MODERATE WEST WINDS EXPECTED THROUGH PERIOD.
&&
.CLIMATE...RECORD MAXIMUM TEMPERATURES
LOCATION..........DAY.......TEMP/YEAR
SANTA ROSA.......FRIDAY.....95/1931
NAPA.............FRIDAY.....94/2009
SAN FRANCISCO....FRIDAY.....93/2009
OAKLAND..........FRIDAY.....93/2009
SAN JOSE.........FRIDAY.....95/2009
MONTEREY.........FRIDAY.....93/2009
SANTA ROSA.......SATURDAY...93/2009
NAPA.............SATURDAY...95/2009
SAN FRANCISCO....SATURDAY...90/1987
OAKLAND..........SATURDAY...91/2009
SAN JOSE.........SATURDAY...92/2009
MONTEREY.........SATURDAY...92/2009
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: BELL
AVIATION/MARINE: CW
CLIMATE: MM/SANearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.